International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 517128 | 14 pages | https://doi.org/10.1155/IJMMS.2005.43

Stabilization of nonlinear discrete-time systems via a digital communication channel

Received22 Mar 2004

Abstract

We deal with the stabilization problem for a class of nonlinear discrete-time systems via a digital communication channel. We consider the case when the control input is to be transmitted via communication channels with a bit-rate constraint. Under an appropriate growth condition on the nonlinear perturbation, we establish sufficient conditions for the global and local stabilizability of semilinear and nonlinear discrete-time systems, respectively. A constructive method to design a feedback stabilizing controller is proposed.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

57 Views | 327 Downloads | 9 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder